# SDR ZW0A0210401

- Difficulty date: October 8, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 37,604 hours, 32,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING BETWEEN ROWS 15 TO 21 WERE FLASHING ON AND OFF DURING FLIGHT. REPLACED THE POWER SUPPLY.
